# SDR SWAA2024040168430

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 53,315 hours, 32,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT SLIDE ISOLATOR IS BROKEN<[01] R&R FWD SERVICE DOOR AFT SLIDE ISOLATOR IAW SRM 51-40-02.;[02] INSPECTED THE REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
